The existence and uniqueness of the solution of a certain boundary value problem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1918-1921
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a21,
author = {A. V. Finkelstein},
title = {The existence and uniqueness of the solution of a certain boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1918--1921},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a21/}
}
A. V. Finkelstein. The existence and uniqueness of the solution of a certain boundary value problem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1918-1921. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a21/